# SDR CA090720002

- Difficulty date: July 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 10,643 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 0292803080
- Condition: Broken
- Location: Engine
- Part time: 3,987 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 30 HR INSP, N2 TURBINE BLADE IS INSP IAW ALERT LETTER 2726/09/ARID/82 AND TIP AREA OF BLADE WAS FOUND MISSING.  ENG WAS SENT TO FOR INSP AND REPORT TO FOLLOW.
